# SDR SWIA202265975

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N608UX
- Make and model: Emb EMB110*
- Aircraft serial: 17000806
- Aircraft time: 6,554 hours, 3,881 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: None
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, G, R

## Discrepancy

HYD 2 LO PRESS CAUTION IN FLIGHT. RAN QRH. DID NOT FIX.   (FLIGHT 5918 - FILED CLSOED)    PLEASE REFERENCE AML 941742.  HYDRAULIC LINE LEAKING REPLACEMENT REFERENCE AML 941740, AND EDP REPLACEMENT REFERENCE AML 941244.
